MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451412
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A health care professional reported that during the endovascular embolization, after an unspecified microcatheter was in place, a 4.5x14mm enterprise vascular reconstruction device (enc451412, 8878735) was impeded in proximal end of the microcatheter (mc) and could not advance any more.The doctor only retracted the stent alone, but the stent was found detached from the delivery wire after it was out of the y connector.The doctor switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6, and h11.Complaint conclusion: a health care professional reported that during the endovascular embolization, after an unspecified microcatheter was in place, a 4.5x14mm enterprise vascular reconstruction device (enc451412, 8878735) was impeded in proximal end of the microcatheter (mc) and could not advance any more.The doctor only retracted the stent alone, but the stent was found detached from the delivery wire after it was out of the y connector.The doctor switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury report.Additional event information received on 17-jul-2025 indicated they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter used was a prowler select plus 150/5cm (606s255x, lot unknown).The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, h11 and concomidant products.Section b5: additional event information received on 17-jul-2025 indicated they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter used was a prowler select plus 150/5cm (606s255x, lot unknown).The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22509838
Report Number3008114965-2025-00729
Device Sequence Number13073230
Product Code NJE
UDI-Device Identifier10886704044017
UDI-Public(01)10886704044017(17)260128(10)8878735
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue NumberENC451412
Device Lot Number8878735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/17/2025
07/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/17/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).; PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown